MathSciNet Relay Station
MathSciNet bibliographic data
MR2458825 (2009i:34176) 34K20 (34F05 60H10 62M45 92B20)
Su, Weiwei; Chen, Yiming Global robust stability criteria of stochastic Cohen-Grossberg neural networks with discrete and distributed time-varying delays. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 2, 520–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement